MathSciNet Relay Station
MathSciNet bibliographic data
MR292927 20D99
Gorenstein, Daniel; Walter, John H. Centralizers of involutions in balanced groups. J. Algebra 20 (1972), 284–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement